Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 92, NWS Grand Rapids, MI

December 5, 2012

NWS Grand Rapids, MI issued this small craft advisory at Dec 5, 2012, 6:05 PM EST. It took effect at Dec 6, 2012, 4:00 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2012, 6:05 PM EST (23:05 UTC)
In effect from
Dec 6, 2012, 4:00 AM EST
Expired
Dec 7, 2012, 3:05 AM EST
In force
23 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WHUS73 KGRR 052305
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
605 PM EST WED DEC 5 2012

LMZ848-849-060715-
/O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
605 PM EST WED DEC 5 2012

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST
THURSDAY...

* WINDS...EAST 5 TO 10 KNOTS BECOMING SOUTHEAST 10 TO 20 KNOTS...
  THEN BECOMING SOUTH TO 30 KNOTS AFTER MIDNIGHT. SOUTH GALES TO
  35 KNOTS THURSDAY.

* WAVES...AROUND 1 FOOT BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT.
  BUILDING TO 4 TO 8 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-060715-
/O.NEW.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
605 PM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 2 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 2 AM
EST FRIDAY. 

* WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS
  AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY.

* WAVES...1 TO 2 FEET BUILDING TO 2 TO 5 FEET TOWARD DAYBREAK. 3
  TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
960 
WHUS73 KGRR 060303
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1003 PM EST WED DEC 5 2012

LMZ848-849-061115-
/O.EXB.KGRR.SC.Y.0092.121206T0900Z-121206T1200Z/
/O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1003 PM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 AM EST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM EST
THURSDAY. 

* WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 30 KNOTS 
  AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY. 

* WAVES...1 TO 2 FEET BUILDING TO 3 TO 5 FEET TOWARD DAYBREAK AND 3
  TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-061115-
/O.CON.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
1003 PM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO
2 AM EST FRIDAY...

* WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS 
  AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY. 

* WAVES...1 TO 2 FEET BUILDING TO 2 TO 5 FEET TOWARD DAYBREAK. 3 
  TO 6 FEET THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
509 
WHUS73 KGRR 060812
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 AM EST THU DEC 6 2012

LMZ848-849-061615-
/O.CON.KGRR.SC.Y.0092.121206T0900Z-121206T1200Z/
/O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
312 AM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
EST THIS EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS INCREASING TO SOUTH GALES TO 35 KNOTS.

* WAVES...1 TO 2 FEET BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-061615-
/O.CON.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
312 AM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...1 TO 2 FEET BUILDING TO 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
040 
WHUS73 KGRR 061516
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1016 AM EST THU DEC 6 2012

LMZ848-849-062330-
/O.CON.KGRR.GL.W.0034.000000T0000Z-121207T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1016 AM EST THU DEC 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...SOUTH GALES TO 35 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-062330-
/O.CON.KGRR.SC.Y.0092.000000T0000Z-121207T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
1016 AM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET NORTH OF HOLLAND... 1 TO 4 FEET SOUTH OF
  HOLLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
428 
WHUS73 KGRR 062102
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 PM EST THU DEC 6 2012

LMZ848-849-070515-
/O.CAN.KGRR.GL.W.0034.000000T0000Z-121207T0300Z/
/O.NEW.KGRR.SC.Y.0093.121206T2102Z-121207T0900Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
402 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST...
  DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY. 

* WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE
  TONIGHT AND FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-062215-
/O.CAN.KGRR.SC.Y.0092.000000T0000Z-121207T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
402 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

LMZ847-070515-
/O.EXT.KGRR.SC.Y.0092.000000T0000Z-121207T0900Z/
GRAND HAVEN TO WHITEHALL MI-
402 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST...
  DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY. 

* WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE
  TONIGHT AND FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
042 
WHUS73 KGRR 070331
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EST THU DEC 6 2012

LMZ848-849-070900-
/O.CON.KGRR.SC.Y.0093.000000T0000Z-121207T0900Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1031 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS 15 TO 20 KNOTS BECOMING NORTHWEST...
  DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY.

* WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE 
  TONIGHT AND FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847-070900-
/O.CON.KGRR.SC.Y.0092.000000T0000Z-121207T0900Z/
GRAND HAVEN TO WHITEHALL MI-
1031 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS 15 TO 20 KNOTS BECOMING NORTHWEST...
  DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY.

* WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE 
  TONIGHT AND FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ
885 
WHUS73 KGRR 070805
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
305 AM EST FRI DEC 7 2012

LMZ848-849-070915-
/O.CAN.KGRR.SC.Y.0093.000000T0000Z-121207T0900Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
305 AM EST FRI DEC 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW 20 KNOTS...AND WAVES HAVE SUBSIDED
BELOW 4 FEET. 

$$

LMZ847-070915-
/O.CAN.KGRR.SC.Y.0092.000000T0000Z-121207T0900Z/
GRAND HAVEN TO WHITEHALL MI-
305 AM EST FRI DEC 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW 20 KNOTS...AND WAVES HAVE SUBSIDED
BELOW 4 FEET.

$$

NJJ

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 3:30 PM EST, 2 hours 35 minutes earlier.

Area forecast discussion, Dec 5, 3:30 PM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EST WED DEC 5 2012

.SYNOPSIS...
ISSUED AT 255 PM EST WED DEC 5 2012

SCATTERED LIGHT RAIN EXPECTED LATE THURSDAY NIGHT AND FRIDAY
ACROSS SOUTHERN LOWER MICHIGAN. RAIN MAY MIX WITH SNOW AT TIMES
ACROSS NORTHERN LOWER MICHIGAN FRIDAY MORNING. ADDITIONAL CHANCES
FOR RAIN OR SNOW COMES LATE THIS WEEKEND WITH ACCUMULATING SNOW
POSSIBLE ACROSS THE ENTIRE REGION LATE SUNDAY THROUGH TUESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 255 PM EST WED DEC 5 2012

WEAK FRONT TO BRING SCATTERED LIGHT RAIN TO THE AREA THURSDAY
NIGHT AND EARLY FRIDAY...WITH LIGHT RAIN MAYBE MIXING WITH LIGHT
SNOW FRIDAY MORNING ACROSS NORTHERN LOWER MICHIGAN. LIGHT PRECIPITATION
LINGERS THROUGH FRIDAY NIGHT WHICH COULD BE IN THE FORM OR RAIN OR
A RAIN SNOW MIX. NO ACCUMULATION EXPECTED AT THIS TIME...THOUGH
SOME LOCATIONS NORTH OF I-96 COULD SEE A TENTH OR TWO ACCUMULATE
MAINLY ON GRASSY SURFACES LATE FRIDAY NIGHT.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 255 PM EST WED DEC 5 2012

MAIN FOCUS WAS THE POTENTIAL FOR A WINTRY STORM SYSTEM IMPACTING THE
REGION SUNDAY INTO MONDAY.

A BOUNDARY STALLS OVER THE OHIO VALLEY SATURDAY/SATURDAY NIGHT AS A
NORTHERN STREAM TROUGH BEGINS SHARPEN OVER THE ROCKIES.  A STRONG
UPPER JET ON THE BACK SIDE OF THIS TROUGH WILL CAUSE IT TO DEEPEN
WITH CYCLOGENESIS OCCURRING OVER THE SOUTHERN PLAINS.

THE MODELS HAVE COME INTO SOMEWHAT BETTER AGREEMENT...ALTHOUGH THE
FINE DETAILS COULD MAKE ALL THE DIFFERENCE.  A SURFACE LOW IS
EXPECTED TO RIDE NE ALONG THE STALLED BOUNDARY AND REACH THE
SOUTHERN GREAT LAKES SUNDAY NIGHT.  THE LOW/S TRACK WILL ULTIMATELY
DECIDE WHERE THE RAIN/SNOW LINE WILL CROSS THE GRR CWA.  PRESENT
INDICATES SUGGEST THE BEST CHANCE FOR ACCUMULATING SNOW WILL BE
NORTH OF I-96...WITH A MESSY MIX ALONG AND SOUTH FOR SUNDAY AND
SUNDAY NIGHT.  THEN AS THE LOW PASSES EAST ALL AREAS SHOULD SEE SOME
SNOW INTO MONDAY AS THE COOLER AIR WRAPS IN.  CERTAINLY A SYSTEM
WORTH WATCHING AND TWEAKS WILL NEED TO BE MADE TO THE FORECAST AS
IT APPROACHES.

OTHERWISE...THE EXTENDED PERIOD LOOKS COOLER WITH ANOTHER CHANCE OF
SNOW AGAIN ON TUESDAY.  THIS LOOKS MINOR HOWEVER AS WE QUICKLY
TRANSITION TO A WARM ADVECTION PATTERN THAT COULD BRING SOME LIGHT
SNOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1222 PM EST WED DEC 5 2012

AN AREA OF STRATOCU WITH CEILINGS OF 2500 TO 3000 FT EXTENDED OVER
CENTRAL LOWER MICHIGAN NORTHEAST OF A LAN TO LDM LINE. TRENDS SHOW
THESE CLOUDS WERE ERODING AS A DRIER NE FLOW TAKES OVER. THEREFORE
HAVE GONE OPTIMISTIC WITH THE TAFS AND KEPT ALL SITES VFR THROUGH
THE NEXT 24 HOUR.

ONLY SIGNIFICANT AVIATION CHANGE WILL BE INCREASING SSE WINDS
OVERNIGHT ALONG THE COAST AND THESE MODERATE WINDS WILL MOVE
INLAND THURSDAY MORNING.

&&

.MARINE...
ISSUED AT 255 PM EST WED DEC 5 2012

WINDS WILL COME AROUND TO THE SOUTH/SOUTHWEST TONIGHT AND GUST TO
30 TO 40 KNOTS OVER LAKE MICHIGAN BY THURSDAY MORNING. THESE GUSTY
WINDS WILL PERSIST THROUGH AROUND SUNSET THURSDAY. EXPECTATION
OF 6 TO 10 FOOT WAVES IN THE NEAR SHORE ZONES FROM MANISTEE TO
WHITEHALL THURSDAY MORNING THROUGH THURSDAY EVENING. SOUTH OF
WHITEHALL...SOME INCREASED WIND AND WAVE ACTIVITY MAY OCCUR
THURSDAY...BUT AT THIS TIME IT DOES NOT APPEAR TO BE SMALL CRAFT
ADVISORY OR GALE WARNING WORTHY.

&&

.HYDROLOGY...
ISSUED AT 255 PM EST WED DEC 5 2012

SOME RAIN IS EXPECTED THURSDAY NIGHT WITH SOME OCCASIONAL RAIN
AND SNOW POSSIBLE THROUGHOUT THE WEEKEND AND INTO EARLY NEXT WEEK.
THIS PRECIPITATION IS NOT EXPECTED TO RESULT IN ANY HYDROLOGY
CONCERNS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING FROM 7 AM TO 10 PM EST THURSDAY FOR LMZ848-849.

&&

SYNOPSIS...MACZKO
SHORT TERM...MACZKO
LONG TERM...JK
AVIATION...JK
HYDROLOGY...MACZKO
MARINE...MACZKO
Hazardous weather outlook, Dec 5, 3:33 PM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
333 PM EST WED DEC 5 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-062045-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
333 PM EST WED DEC 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM SYSTEM WILL BRING THE CHANCE FOR SOME SNOW ACCUMULATION TO
MUCH OF SOUTHWEST LOWER MICHIGAN LATE SUNDAY THROUGH EARLY
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-062045-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
333 PM EST WED DEC 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GALE FORCE WIND GUSTS OVER 35 KNOTS AND WAVES 6 TO 10 FEET WILL
BRING HAZARDOUS BOATING CONDITIONS FROM WHITEHALL TO MANISTEE
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 2:40 PM ESTGale WarningGRR25 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.